Abstract and Applied Analysis
Volume 2011 (2011), Article ID 304352, 1 page
doi:10.1155/2011/304352
Erratum

Erratum to “Mittag-Leffler Stability Theorem for Fractional Nonlinear Systems with Delay”

1Department of Electrical and Computer Engineering, Faculty of Electrical Engineering, Babol Noshirvani University of Technology, Babol, Iran
2Department of Mathematics and Computer Science, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 16 January 2011; Accepted 20 February 2011

Copyright © 2011 S. J. Sadati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.